You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some New Embeddings and Nonimmersions of Real Projective Spaces
Donald M. Davis and Vitaly Zelov
Proceedings of the American Mathematical Society
Vol. 128, No. 12 (Dec., 2000), pp. 3731-3740
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2668974
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We obtain new families of embeddings and nonimmersions of real projective spaces in Euclidean space. The method involves obstruction theory, and includes several new insights.
Proceedings of the American Mathematical Society © 2000 American Mathematical Society